# SDR DALA12001946301

- Difficulty date: June 14, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 95,546 hours, 12,635 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Separated
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION,  FOUND PYLON PANEL FROM NUMBER 3 ENG INBEDED INTO NUMBER 4 ENG LEFT FAN COWL.  MAINTENANCE REPAIRED DAMAGE PER ERA 504512.
